# SDR UPS97823731

- Difficulty date: June 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 297025711
- Condition: Corroded
- Location: Bs 1410-1540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, FS 1410 TO 1540 ABOVE STR 33L CARGO TRACK HAS HEAVY CORROSION IN SEVERAL PLACES.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT TRACK IAW SRM 53-1-0, 51-1-20.
